Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How long will bleeding last after taking pills for abortion ?

i need help i was pregnant for 4weeks i took misoprostol pill for abortion orally 400mg on 25th of jan,2011 2hours later i started bleeding with pains tilldate please how long will the bleeding last
Asked On : Fri, 28 Jan 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
Welcome to HCM
Read your prob, after taking that tab bleeding start with pain due to explusion of fetus. it occuer till complete conception meterial comes out. it takes 48 hrs to 5days. if you face more bleeding vertigo ,weakness then consult with your doc.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.see firstly you take misoprost kit or only misoprost?because in kit you have mifipristone and misoprost both need for abortion .and your query about how long bleeding start then it depends it takes 8 to 10 days.after 15days you further do pregnancy test to confirm your abortion.
Answered: Thu, 18 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor